# SDR 96ZZZM658

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING ROUTINE MAINTENACNE CHECK, EXTERIOR EMERGENCY LIGHTS DID NOT ILLUMINATE.  FOUND BATTERIES, MFG P/N 41B030CF00101, WEAK.  REPLACED BATTERIES AND EXTERIOR LIGHT OPERATION CHECKED NORMAL.  (M)
